# SDR AALA2000328

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 1309 CRACKED AT RADIUS, BELOW LONGERON 14R, REF E58 NR 3291721.  REMOVED AND REPLACED MARKED SHEAR TIE PER SRM 51-01 REF E58 NR 3291721.  (M)
